# SDR GTIA2016120301685

- Difficulty date: December 3, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 11,349 hours, 5,242 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FOUND OXYGEN MASK AT ROW 25 D,E,F SIDE HANGING OUT. FOUND O2 MASK AT ROW 25 TO BE LOOSE TRIM OF OVERHEAD BIN. RESECURED TRIM AS REQ IAW AMM 25-24-41. AC OK FOR SVC.
